# SDR U0GA2024091314425

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N145JW
- Make and model: Skrsky S92A
- Aircraft serial: 920300
- Aircraft time: 3,538 hours, 3,352 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LIGHT FLASHES INTERMITTENTLY WITH NO AUDIO OR CAPTION LIGHT. DURING SHUTDOWN FIRE TEST OUTBOARD CIRCUIT BREAKER POPS WHEN TESTING.   DRIED WATER FROM CONNECTOR PLUG. OPS CHECKED GOOD.
